MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-02
Medical Device Problem Codes Pacing Problem (1439); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected field - h6 (type of investigation, component code).
 
Event or Problem Description
It was reported by the customer via emergency support program line, that the intra aortic balloon (iab) linear 40cc had clotted inner lumen and difficult or unable to monitor arterial waveform.There were no patient harm or injury was reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id:(b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4,d1,d4(catlog,model,udi),g2,g3,g6,h2,h6(type of investigation, investigation findings,component code, conclusion),h11.Nurse called for assistance with a clotted inner lumen of a linear catheter during use.The patient had arrived from the operating room the previous day and the arterial waveform on the pump was lost with inability to aspirate or flush.The nurse was advised to cap and label the inner lumen as clotted inner lumen do not use to prevent further use.She was also instructed to notify the provider at the bedside and to use an alternate arterial site such as the radial line for pressure monitoring.The nurse agreed with the plan and complaint information was obtained.The bedside team agreed to return the catheter after discontinuation and reported no further needs.
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 40CC IAB (WITH APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24647280
Report Number2248146-2026-0000800
Device Sequence Number15913256
Product Code DSP
UDI-Device Identifier10607567106571
UDI-Public(01)10607567106571(10)3000440308(17)280107(11)240107
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-02
Device Catalogue Number0684-00-0480-02
Device Lot Number3000440308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer03/30/2026
04/13/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/01/2026
04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP.
Patient Age69 YR
Patient SexFemale
Patient Weight89 KG